# SDR ASOA201100071

- Difficulty date: January 12, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 20,995 hours, 18,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT SIDE FUSELAGE AFT MOST EMERGENCY LIGHT IS INOP.  R & R LT SIDE FUSELAGE AFT MOST EMERGENCY LIGHT IAW AMM 33-51-21. OPS CK GOOD. R & R LT SIDE FUSELAGE AFT MOST EMERGENCY LIGHT IAW AMM 33-51-21. OPS CK GOOD.
